I have a friend suffering from identity confusion. I read what DID is, but I found the symptoms too extreme in describing her case. She resorts to creating several characters to identify what she is feeling. Each character has its likes and dislikes and people it trusts. She usually has a smooth change between characters, but this time the change is not going smoothly. She does not have a memory problem in remembering what each character did. I have tried to advise her to seek professional help, but she cannot seek help due to personal reasons. I wanted to ask if you could give me a clearer image of her case and how I can help her through the change and make it smoother. She has been living through her characters for a long time and does not know who she is. This is one of the main reasons for her confusion and frustration. She is disgusted by herself and feels this is not normal. Please help.
Welcome to icliniq.com.
Dissociative identity disorder (DID) is a rare psychiatric disorder in which individuals develop two or more personalities in their life. The identity of one character is usually not known by others, and the disorder is not commonly seen and is difficult to diagnose. She shows different behaviors, but she remembers what she did in other personalities. This almost rules out the identity disorder. Yes, she could be showing such behavior due to some underlying psychological conflict and should be evaluated. Please try to persuade her to visit a psychiatrist for help. A psychiatrist will diagnose, and she will improve in her symptoms. Antidepressants and Benzodiazepines can help to improve her symptoms.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. due to the mental (psychiatric) illnesses. Physical wellness also counts for stress levels in modern life .. ... Read fullCan I take antidepressants only when needed and not continuously?
.. not mentioned the severity of your depression. If you have the first episode of depression. and you were stable on medication for more than six months then you can try to stop the medication. But if you have again depression then you need to take... Read fullDo antidepressants cause low sex drive?
Do you have any psychological issues like depression, anxiety or even simple stress ... I am suffering with anxiety and depression and take numerous medications such as Prozac, Klonopin, Trazodon... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Psychiatrist Now